# SDR MWEA00250

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9918480
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR BOTTOM SKIN HAS SEVERAL DENTS AT STATION XHS 60.  FABRICATED AND INSTALLED NEW SKIN.
